Alert archive / New Jersey / Areal Flood Warnings in 2014
Areal Flood Warning 5, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Mar 30, 2014, 12:16 AM EDT for Hunterdon County, Somerset County, New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2014, 12:16 AM EDT (04:16 UTC)
- Expired
- Mar 30, 2014, 6:42 AM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hunterdon County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 62 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 4.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 405 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 406 m²/s²
- 0-3 km storm-relative helicity
- 497 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
878
WGUS41 KPHI 300416
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1216 AM EDT SUN MAR 30 2014
NJC019-035-300815-
/O.NEW.KPHI.FA.W.0005.140330T0416Z-140330T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-SOMERSET NJ-
1216 AM EDT SUN MAR 30 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR SMALL STREAMS IN...
SOUTHEASTERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
SOUTHWESTERN SOMERSET COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 415 AM EDT
* AT 1211 AM EDT...THE NESHANIC RIVER IN BOTH HUNTERDON AND SOMERSET
COUNTIES WAS RISING. THE GAGE AT REAVILLE WAS ABOVE FLOOD STAGE.
PIKE RUN AT BELLE MEAD IN SOMERSET COUNTY WAS ALSO RISING RAPIDLY.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4040 7474 4042 7474 4042 7480 4040 7480
4039 7496 4052 7496 4052 7464 4040 7462
$$
KRUZDLO3 follow-up statements
025
WGUS81 KPHI 300644
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
244 AM EDT SUN MAR 30 2014
NJC019-035-300815-
/O.CON.KPHI.FA.W.0005.000000T0000Z-140330T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-SOMERSET NJ-
244 AM EDT SUN MAR 30 2014
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM EDT FOR SMALL
STREAMS IN SOUTHWESTERN SOMERSET AND SOUTHEASTERN HUNTERDON
COUNTIES...
AT 243 AM EDT...THE NESHANIC RIVER IN BOTH HUNTERDON AND SOMERSET
COUNTIES WAS RISING. THE GAGE AT REAVILLE WAS ABOVE FLOOD STAGE.
PIKE RUN AT BELLE MEAD IN SOMERSET COUNTY WAS ALSO ABOVE FLOOD
STAGE.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4040 7474 4042 7474 4042 7480 4040 7480
4039 7496 4052 7496 4052 7464 4040 7462
$$
KRUZDLO972
WGUS41 KPHI 300810
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 AM EDT SUN MAR 30 2014
NJC019-035-301215-
/O.EXT.KPHI.FA.W.0005.000000T0000Z-140330T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-SOMERSET NJ-
410 AM EDT SUN MAR 30 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR SMALL STREAMS IN...
SOUTHEASTERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
SOUTHWESTERN SOMERSET COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 815 AM EDT
* AT 404 AM EDT THE NESHANIC RIVER IN BOTH HUNTERDON AND SOMERSET
COUNTIES REMAINED ABOVE FLOOD STAGE BUT WAS SLOWLY FALLING. THE
GAGE AT REAVILLE WAS ABOVE FLOOD STAGE. PIKE RUN AT BELLE MEAD IN
SOMERSET COUNT WAS ALSO ABOVE FLOOD STAGE.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4040 7474 4042 7474 4042 7480 4040 7480
4039 7496 4052 7496 4052 7464 4040 7462
$$
NIERENBERG825
WGUS81 KPHI 301042
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
642 AM EDT SUN MAR 30 2014
NJC019-035-301052-
/O.CAN.KPHI.FA.W.0005.000000T0000Z-140330T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-SOMERSET NJ-
642 AM EDT SUN MAR 30 2014
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SMALL STREAMS IN
SOUTHWESTERN SOMERSET AND SOUTHEASTERN HUNTERDON COUNTIES...
LAT...LON 4040 7474 4042 7474 4042 7480 4040 7480
4039 7496 4052 7496 4052 7464 4040 7462
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Mar 29, 9:20 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Mar 29, 9:20 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
920 PM EDT SAT MAR 29 2014
.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER WEST VIRGINIA WILL SLOWLY MOVE EAST AND
PASS ACROSS THE REGION ON SUNDAY BEFORE EASING OFFSHORE SUNDAY NIGHT
AND MONDAY. HIGH PRESSURE WILL THEN BUILD IN FOR MONDAY NIGHT AND
TUESDAY. ANOTHER LOW PRESSURE SYSTEM WILL TRACK THROUGH THE GREAT
LAKES AND QUEBEC PROVINCE CANADA WITH ITS ASSOCIATED COLD FRONT
PASSING ACROSS THE AREA EARLY WEDNESDAY. A CANADIAN HIGH PRESSURE
SYSTEM WILL TRY TO BUILD INTO THE NORTHEAST ON WEDNESDAY NIGHT AND
THURSDAY. ANOTHER LOW PRESSURE SYSTEM EMERGING FROM THE ROCKIES
SHOULD MOVE THROUGH THE GREAT LAKES AND SAINT LAWRENCE VALLEY
WITH ITS ASSOCIATED FRONTS PASSING THROUGH THE REGION FRIDAY AND
EARLY SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE FORECAST IS WORKING OUT WELL THIS EVENING. SEVERAL ROUNDS OF
RAINS...LOCALLY HEAVY...CONTINUE TO MOVE ACROSS THE AREA. ONE MORE
BATCH ACROSS THE DELMARVA WILL MOVE UP ACROSS NJ/ERN PA BEFORE
MIDNIGHT. THE ACTIVITY WILL BECOME MORE SCT BEHIND THAT FOR
AWHILE. LOW PRESSURE WILL MOVE ACROSS NRN NV AND THEN TO THE ERN
SHORE OF MD OVERNIGHT. MORE RAINS WILL ARRIVE LATER TONIGHT.
THE FLOOD WATCH WILL CONTINUE DUE TO THE POTENTIAL FOR HEAVY RAIN.
PLEASE REFER TO THE HYDROLOGY SECTION BELOW AND WATCH STATEMENT FOR
DETAILS ON THE WATCH.
LOW TEMPERATURES...MAV/MET MOS, MOSGUIDE, AND ECMWF FOR OVERNIGHT
LOW TEMPERATURES, WHICH DUE TO THE CLOUDS AND RAIN KEEPS EVERYONE
ABOVE NORMAL.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE AREA OF LOW PRESSURE WILL MOVE ALONG THE AFOREMENTIONED FRONTAL
BOUNDARY ACROSS THE SOUTHERN DELMARVA SUNDAY MORNING, AND BE OFF THE
SOUTHERN NEW JERSEY COAST BY THE MID/LATE AFTERNOON. MEANWHILE, THE
MID-LEVEL LOW WILL BE DRIFTING EASTWARD ACROSS OUR SOUTHERN AREAS AS
WELL. PERIODS OF RAIN WILL CONTINUE DURING THE DAY SUNDAY AS THE
SURFACE AND MID-LEVEL LOWS MOVE ACROSS OUR SOUTHERN AREAS. THE
HEAVIEST RAIN POTENTIAL IS EXPECTED TO BE ACROSS THE NORTH AND
WESTERN HALF OF THE AREA WHERE THE STRONGEST LIFT IS FORECAST; HENCE
THE FLOOD WATCH WILL CONTINUE THROUGH THE DAY SUNDAY.
WENT A COUPLE OF DEGREES LOWER THAN THE GENERAL BLEND OF MAV/MET
MOS,MOSGUIDE, AND ECMWF FOR DAYTIME HIGH TEMPERATURES DUE TO THE
CLOUDS AND RAIN, WHICH KEEPS EVERYONE BELOW NORMAL.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
NEITHER THE GFS NOR THE WRF-NMMB INITIALIZATION LOOKED STELLAR OFF
THE 12Z SOUNDINGS. THE WRF-NMMB LOOKED BETTER WITH THE APPROACHING
SHORT WAVE FROM THE SOUTHEAST, BUT THE GFS LOOKED BETTER WITH THE
CLOSING LOW OVER THE MIDWEST. THE WRF LOOKED BETTER AT 850MB WHILE
THE GFS WAS BETTER AT 925MB, BUT STILL HAD PLENTY OF 1C ERRORS. THE
OP WRF-NMMB WAS THERMALLY NOWHERE NEAR THE SREF ENSEMBLE MEAN AS
IT LOOKS TO BE NEAR THE COLD END OF THE SPECTRUM, WHILE DOING A
DP/DT ON THE GFS'S DEFORMATION ZONE PCPN HAS FOUND IT BOUNCING IT
AROUND BY 50 TO 100 MILES ON EACH RUN VALID THE SAME TIME. THIS IS
ALL WITH JUST THE FIRST SYSTEM IN THE LONG TERM.
UNCERTAINTY THUS IS GREATER THAN AVERAGE AND WITH THIS FCST
PACKAGE WE DECIDED TO LEAN TOWARD A COMBINATION OF OP MODEL
CONSENSUS AND CONTINUITY. THIS IS A NUDGE COLDER AND WETTER SUNDAY
NIGHT. WE WILL EXTEND THE FLOOD WATCH DEEPER INTO SUNDAY NIGHT.
WHILE WE WONT ISSUE A WINTER RELATED ADVY BECAUSE OF THE
UNCERTAINTY, WE WILL HIGHLIGHT THE POTENTIAL FOR A WINTRY MIX AT
THE END OF THE PCPN EVENT IN THE HWO FOR OUR THREE NORTHERN
COUNTIES.
DIFFERENT TRIGGERS LOOKING AT THE GFS, EC AND WRF-NMMB MASS FIELDS,
BUT THEY ALL HAVE FCST STRONG MID LEVEL QVEC CONVERGENCE IN THE
DEFORMATION ZONE WITH THE DEPARTING CLOSED LOW ON SUNDAY NIGHT. THE
WRF-NMMB HAS LESS FCST MID LEVEL FGEN FORCING AND MAYBE REASON FOR
LESS PCPN. THERE HAS BEEN GEOGRAPHICAL UNCERTAINTY AS TO WHERE AND
TO A LESSER EXTENT WHEN, BUT IT IS FORECAST TO PASS THROUGH THE
CURRENT FLOOD WATCH AREA. GIVEN AN ADDITIONAL HALF INCH COULD
FALL AFTER 00Z ON TOP OF HEAVY PCPN EARLIER THRU SUNDAY DAY
WHETHER ITS THE RUNOFF FINALLY GETTING THERE OR ENOUGH TO PUSH
WATERWAYS OVER THEIR BANKS, WE HAVE EXTENDED THE FLOOD WATCH
DEEPER INTO SUNDAY NIGHT.
LATER SUNDAY NIGHT PTYPE BECOMES MORE PROBLEMATICAL AS COLDER AIR
CONTINUES TO WRAP INTO THE SYSTEM. CLOSER TO THE CLOSED LOW ITSELF
PCPN INTENSITY AND RELATIVELY WARMER 925MB TEMPS AND BOUNDARY LAYER
TEMPS SHOULD PRECLUDE NON LIQUID PCPN. SLEET IF WE ARE WRONG.
FARTHER TO THE NORTHWEST, THE WRF-NMMB IS IN A LEAGUE OF ITS OWN
WITH EXTREMELY LOW SFC AND TEMPS AOB 850MB. ITS NOT IN SYNC WITH THE
SREF ENSEMBLE MEAN OR ANY OF THE OTHER MODELS. SFC INFO (AND THUS
NAM MOS) WAS NOT USED. THERE IS BETTER MODEL AGREEMENT ABOUT
COLDER AIR WRAPPING IN AT AROUND 925MB. THUS WE DID ADD IN SOME
SLEET AS A PTYPE AS WELL AS FREEZING RAIN IN HIER ELEVATION LOCNS
MAINLY ABOVE ABOUT 1200 FEET.
NOT MUCH OMEGA LEFT AFTER 12Z ON MONDAY, SO WE REMOVED POPS FROM
MONDAY AFTERNOON AND LOWERED THEM DURING THE MORNING SOUTHWEST.
THERE STILL COME BE SOME WINTRY PTYPE EARLY FAR NORTHWEST. MONDAY
WILL BE BREEZY, BUT SKIES SHOULD BECOME SUNNIER AS THE DAY
PROGRESSES. MAX TEMPS ARE MUCH CLOSER TO GFS MOS THAN COLDER NAM
MOS.
WITH HIGH PRESSURE CRESTING AND LIGHTER WINDS EXPECTED OVER OUR CWA
ON MONDAY NIGHT, WE NUDGED MIN TEMPS LOWER IN OUTLYING AREAS. ON
TUESDAY MOSTLY SUNNY SKIES ARE EXPECTED. SOME HIGH LEVEL CLOUDS ARE
POSSIBLE AS A SHORT WAVE TRIES TO PUNCH THRU THE RIDGE AXIS. MAX
TEMPS BASED ON THE WARMER EC AND GFS SOLUTION.
A WEAKENING COLD FRONT IS EXPECTED TO MOVE THRU OUR CWA ON TUESDAY
NIGHT. VERY LOW POPS KEPT FAR NORTH. TIMING DIFFERENCES THEN OCCUR
WITH THE LOW PRESSURE SYSTEM EMERGING FROM THE ROCKIES WITH THE GFS
ON THE FAST SIDE OF THE SOLUTIONS AND THE ECMWF TOWARD THE SLOWER
ENVELOP. FOR FCST BLENDED LATEST WPC GUIDANCE AND PERSISTENCE.
THE TIMING WAS SIMILAR TO OUR CURRENT FORECAST OF EMPHASIZING
THURSDAY NIGHT WITH THE WRMFNTL PCPN AND FRIDAY WITH THE CDFNTL
INFLUENCE. WE STARTED NEXT SATURDAY DRY. FOR CONSISTENCY, OUR
TEMPS ARE MUCH CLOSER TO EC MOS AND WPC GUIDANCE THAN MEX MOS.
&&
.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
RAIN AND MOSTLY IFR CONDITIONS EXPECTED OVERNIGHT. ANY IMPROVEMENT
BACK TO MVFR WILL ONLY LAST A SHORT TIME. LOW CIGS AND VSBYS 1-3
MI IN RAIN SHOWERS WILL PREVAIL MOST OF THE NIGHT.
WINDS WILL GENERALLY REMAIN OUT OF THE EAST EARLY TONIGHT, THEN
BECOME MORE NORTH OR NORTHEAST TOWARD DAYBREAK SUNDAY AS LOW
PRESSURE APPROACHES FROM THE SOUTHWEST. WINDS WILL PERIODICALLY
GUST AROUND 15-20 KNOTS TODAY, BUT HAVE A BETTER POTENTIAL TO
BECOME GUSTY SUNDAY AFTERNOON EVERYWHERE.
OUTLOOK...
SUNDAY NIGHT THROUGH EARLY MONDAY...MVFR TO IFR CONDITIONS WITH
PERIODS OF RAIN, POSSIBLY SOME WINTRY PCPN FAR NORTHWEST
HIER TERRAIN AIRPORTS. N TO NW WIND GUSTS TO AROUND 25 KTS.
REST OF MONDAY DAY...VFR. ALTHOUGH NW TO N WINDS COULD STILL GUST
TO AROUND 25 KT.
MONDAY NIGHT THROUGH THURSDAY...PREDOMINATELY VFR. CONFIDENCE IS
LOWEST THURSDAY BASED ON TIMING OF PCPN ASSOCIATED WITH THE NEXT
SYSTEM ARRIVING.
&&
.MARINE...
SMALL CRAFT ADVISORY REMAINS ON THE ATLANTIC OCEAN WATERS TONIGHT
INTO SUNDAY. ALTHOUGH THE WINDS AND SEAS ARE NOT CURRENTLY AT
ADVISORY LEVELS, THE ARE EXPECTED TO INCREASE THIS EVENING. WINDS
MAY DIMINISH TOWARD DAYBREAK AND INTO SUNDAY ACROSS THE WATERS AS
LOW PRESSURE MOVES INTO THE AREA, BUT SEAS WILL REMAIN ELEVATED.
OUTLOOK...
SUNDAY NIGHT THROUGH MONDAY...A SMALL CRAFT ADVISORY HAS BEEN ISSUED
FOR DELAWARE BAY AND THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED FOR
THE OCEAN THROUGH MONDAY. LOW CHANCE AND CONFIDENCE OF REACHING
GALE FORCE GUSTS ON THE OCEAN.
MONDAY NIGHT...SUB SMALL CRAFT ADVISORY CONDITIONS ON DELAWARE BAY.
SEAS MIGHT STILL BE AT OR ABOVE SMALL CRAFT ADVISORY CRITERIA ON THE
OCEAN.
TUESDAY THROUGH WEDNESDAY NIGHT...SUB SMALL CRAFT ADVISORY
CONDITIONS EXPECTED WITH A RELATIVELY WEAK PRESSURE PATTERN.
THURSDAY...SMALL CRAFT ADVISORY CONDITIONS MIGHT RETURN AS EARLY
IN THURSDAY IN THE SOUTHERLY FLOW. CHANCES INCREASE THURSDAY NIGHT
AND BEYOND.
&&
.HYDROLOGY...
INTO SUNDAY NIGHT. WE EXTENDED THE FLOOD WATCH INTO SUNDAY NIGHT FOR
THE SAME AREA. THE MODELS ARE SHOWING THREE SURGES OF HEAVY RAIN.
ONE THAT IS ARRIVING IN THE FLOOD WATCH AREA NOW, A SECOND LATER
THIS EVENING THAT WILL CONTINUE INTO THE OVERNIGHT. THERE SHOULD
THEN BE A LULL DURING SUNDAY MORNING WITH A SECOND RAMP UP OF
HEAVIER PCPN SUNDAY AFTERNOON AND EVENING. THERE IS SOME
UNCERTAINTY AS TO WHERE WITHIN THE CURRENT WATCH AREA THIS LAST
SURGE WILL AFFECT. THE COMBINED STORM TOTALS ARE EXPECTED TO
AVERAGE 2 TO 3 INCHES. HIGHEST TOTALS NORTH AND WEST OF THE I-95
CORRIDOR.
BASED ON CURRENT RAINFALL FORECASTS, MINOR FLOODING IS LIKELY ALONG
SMALL CREEKS AND STREAMS ACROSS EASTERN PA AND THE NORTHERN 1/2 OF
NJ. MINOR FLOODING IS ALSO POSSIBLE ALONG A FEW OF THE LARGER RIVERS
ACROSS THE RARITAN AND PASSAIC BASINS. SIGNIFICANT RISES ARE
EXPECTED ON MAIN-STEM RIVERS SUCH AS THE PASSAIC, RARITAN, DELAWARE,
AND SCHUYLKILL, BUT NO FLOODING IS EXPECTED.
KEEP AN EYE ON SUBSEQUENT FORECASTS. IF RAINFALL FORECASTS CHANGE,
SO WILL THE THREAT/LIKELIHOOD OF FLOODING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR PAZ054-055-060>062-
070-071-101>106.
NJ...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR NJZ001-007>010-012-
015.
DE...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT MONDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY FROM 8 PM SUNDAY TO 6 PM EDT MONDAY FOR
ANZ430-431.
&&
SYNOPSIS...GIGI/NIERENBERG
NEAR TERM...PO/ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...GIGI/NIERENBERG
AVIATION...GIGI/NIERENBERG/ROBERTSON/PO
MARINE...GIGI/NIERENBERG/ROBERTSON
HYDROLOGY...Hazardous weather outlook, Mar 29, 3:26 PM EDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 326 PM EDT SAT MAR 29 2014 NJZ001-PAZ054-055-301930- SUSSEX-CARBON-MONROE- 326 PM EDT SAT MAR 29 2014 ...FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE COULD BE A WINTRY MIX OF FREEZING RAIN AND SLEET OVERNIGHT SUNDAY INTO MONDAY MORNING, ESPECIALLY OVER THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ007>010-012-015-PAZ060>062-070-071-101>106-301930- NEW CASTLE-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS- LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 326 PM EDT SAT MAR 29 2014 ...FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ013-014-016>024-026-027-301930- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 326 PM EDT SAT MAR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SLOW MOVING STORM SYSTEM WILL AFFECT INTO SUNDAY NIGHT BRINGING MORE PERIODS OF RAIN SOME OF WHICH CAN BE HEAVY AT TIMES. A TOTAL OF 1 TO 3 INCHES OF RAIN IS POSSIBLE OVER THE WEEKEND, AND THIS SHOULD RESULT IN SOME FLOODING IN AREAS OF POOR DRAINAGE. IN ADDITION, SMALL STREAMS AND CREEKS WILL NEED TO BE WATCHED ESPECIALLY IF THE HIGHER RAINFALL AMOUNTS ARE MORE WIDESPREAD. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE THREAT FOR HEAVY RAIN SHOULD END SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-301930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 326 PM EDT SAT MAR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR GALE FORCE WIND GUSTS SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 10:07 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Hunterdon, Mercer, Middlesex, Monmouth and 2 more | 4 hr |
| Mar 29, 10:12 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex, Warren | 4 hr |
| Mar 29, 11:28 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Ocean | 4 hr |
| Mar 30, 1:25 AM EDT | Areal Flood Warning | PHI | Middlesex, Somerset | 4 hr |
| Mar 30, 3:50 AM EDT | Winter Weather Advisory | PHI | Sussex, Warren | 24 hr |
| Mar 30, 4:50 AM EDT | Areal Flood Warning | PHI | Monmouth | 9 hr |
| Mar 30, 5:14 AM EDT | Areal Flood Warning | PHI | Somerset | 7 hr |
| Mar 30, 6:47 AM EDT | Areal Flood Warning | PHI | Somerset | 4 hr |
| Mar 30, 7:58 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May | 3 hr |
| Mar 30, 8:11 AM EDT | Dense Fog Advisory | PHI | Atlantic, Burlington, Cape May, Monmouth, Ocean | 7 hr |
| Mar 30, 8:18 AM EDT | Marine Dense Fog Advisory | PHI | 7 hr | |
| Mar 30, 9:46 AM EDT | River Flood Warning | PHI | Somerset | 36 hr |
| Mar 30, 11:04 AM EDT | Areal Flood Advisory | PHI | Middlesex | 4 hr |
| Mar 30, 11:26 AM EDT | Areal Flood Warning | PHI | Monmouth | 6 hr |
| Mar 30, 3:20 PM EDT | Gale Warning | PHI | 12 hr | |
| Mar 30, 3:29 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 4 hr |
| Mar 30, 4:14 PM EDT | Areal Flood Advisory | PHI | Gloucester, Salem | 4 hr |
Nearby
Areal Flood Warnings in New Jersey, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.